# SDR USAA2011090100019

- Difficulty date: August 8, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Part serial: 623
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - MULTIPLE CRACKS ON NR 5 SLAT LOWER LEADING EDGE SKIN SURFACE JUST FORWARD OF INBOARD AUX TRACK.  REPAIRED NR 5 SLAT LOWER LEADING EDGE SKIN IAW B737 SRM 57-43-0, REPAIR 6.
